Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane


Authors: Jürgen Berndt and José Carlos Díaz-Ramos
Journal: Proc. Amer. Math. Soc. 135 (2007), 3349-3357
MSC (2000): Primary 53C40; Secondary 53C55
Published electronically: June 19, 2007
MathSciNet review: 2322767
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify real hypersurfaces with constant principal curvatures in the complex hyperbolic plane. It follows from this classification that all of them are open parts of homogeneous ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C40, 53C55

Retrieve articles in all journals with MSC (2000): 53C40, 53C55


Additional Information

Jürgen Berndt
Affiliation: Department of Mathematics, University College, Cork, Ireland
Email: j.berndt@ucc.ie

José Carlos Díaz-Ramos
Affiliation: Department of Mathematics, University College, Cork, Ireland
Email: jc.diazramos@ucc.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09012-0
PII: S 0002-9939(07)09012-0
Keywords: Homogeneous hypersurfaces, constant principal curvatures
Received by editor(s): May 16, 2006
Published electronically: June 19, 2007
Additional Notes: The second author has been supported by projects BFM 2003-02949 and PGIDIT 04 PXIC 20701 PN (Spain)
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.